# SDR 2008UALA02298

- Difficulty date: April 20, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 58,545 hours, 21,862 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R DOOR INNER SKIN HAS A CRACK PROTRUDING FROM LIGHTENING HOLE, LWR AFT END OF DOOR.  CRACK IS APPROX 0.100 INCH.  MAJOR REPAIR ACCOMPLISHED:  MFG'D & INSTALLED FILLERS, REPAIR STRAP, TRIM & DOUBLER.
